# SDR AWXA9800246

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN CRACKED AT STA 747 STR 17L.  VERIFIED WITH HFEC.  ROUTED DAMAGE PER SRM 53-30-03.  FABRICATED DOUBLER AND TRIPLERS FROM .063  2024 T3 AND .050 2024 T3 IAW ER 2-53-30-03.
